# SDR CA110509007

- Difficulty date: May 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,396 hours
- Engine: Ge CF348E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Slat/Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE CREW RECEIVED SLATS/FLAP FAIL MESSAGE.  FLIGHT CONTINUED AND LANDED IAW QRH.  EMERGENCY DECLARED AS PRECAUTION.  SLAT HARNESS LT WING OTBD NR 4 W512 REPLACED IAW AMM 27-83-07-000-801-A.  NO MESSAGE ALL OTHER FAULTS, NO FAULTS NOW.  SERVICEABLE.
